# SDR SWIA202303300007

- Difficulty date: March 7, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 36,703 hours, 24,586 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FRAME SECTOR @ FS235.00 LHS IS CRACKED.     (C-CHECK RO 3/28/2023)     LOCATED AND DRILLED NEW FRAME SECTION PN CC670-34133-9S PER CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED NEW FRAME SAECTION FS 235.00 L/H PER CRJ 900 SRM 51-42-06-001-001-A01 CRJ 900 SRM 51-42-21-001-001-A01 AND INSTALLATION DWG KCC670 -34403 REV --. COMPLIED WITH SKYCARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
